Some types of fibrewise fuzzy topological spaces

Document Type : Research Paper


1 Department of Mathematics, College of Education for Pure Science (Ibn Al-Haitham), Baghdad University, Baghdad, Iraq

2 Department of Mathematics, College of Education for Pure Science, Ibn AL-Haitham, University of Baghdad, Baghdad-Iraq.


The aim of this paper is to introduce and study the notion type of fibrewise topological spaces, namely fibrewise fuzzy j-topological spaces, Also, we introduce the concepts of fibrewise j-closed fuzzy topological spaces, fibrewise j-open fuzzy topological spaces, fibrewise locally sliceable fuzzy j-topological spaces and fibrewise locally sectionable fuzzy j-topological spaces. Furthermore, we state and prove several Theorems concerning these concepts, where $j=\{\delta, \theta, \alpha, p, s, b, \beta\}$.


Volume 12, Issue 2
November 2021
Pages 751-756
  • Receive Date: 16 February 2021
  • Revise Date: 10 March 2021
  • Accept Date: 27 April 2021
  • First Publish Date: 27 May 2021